advertisement
Question
Posted by: Butterfly | 2011/09/27

Stopped Pill

Hi there
I stopped the pill 3 months ago.
All was well, until this month, am terribly moody and irritable.
What is going on, surely my body should''ve adjusted by now.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Your symptoms are due to hormonal changes and it sometimes takes months for hormones to "stabilise" after using oral contraceptives. You have to make a cognitive decision to control your mood.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement